Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 8, NWS Melbourne, FL

March 20, 2018Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 20, 2018, 3:42 PM EDT for Brevard County, Florida. It was in force for 48 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2018, 3:42 PM EDT (19:42 UTC)
Expired
Mar 20, 2018, 4:30 PM EDT
In force
48 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 40 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 3:45 PM EDTTSTM WND GST 53Titusville Airport, FLGUST TO 46 KNOTS FROM NW.
Mar 20, 3:50 PM EDTTSTM WND GST 512 Nnw Port Saint John, FLTHE AWOS AT THE NASA SHUTTLE LANDING FACILITY MEASURED A PEAK WIND GUST OF 44 KNOTS / 51 MPH FROM THE NORTHWEST.
Mar 20, 3:54 PM EDTHAIL 12 S Titusville, FLQUARTER SIZE HAIL.
Mar 20, 3:55 PM EDTTSTM WND GST 05 Nne Cape Canaveral, FLUSAF TOWER GUST TO 49 KNOTS FROM NW.
Mar 20, 3:55 PM EDTTSTM WND GST 589 N Port Canaveral, FLUSAF WIND TOWER GUST OF 50 KNOTS FROM NW.
Mar 20, 3:56 PM EDTTSTM WND GST 735 N Port Canaveral, FLTHE AWOS AT THE CCAFS SKID STRIP MEASURED A PEAK WIND GUST OF 63 KNOTS / 73 MPH FROM THE WEST.
Mar 20, 3:56 PM EDTTSTM WND GST 775 N Port Canaveral, FLTHE AWOS AT THE CCAFS SKID STRIP MEASURED A PEAK WIND GUST OF 67 KNOTS / 77 MPH FROM THE WEST.
Mar 20, 4:00 PM EDTTSTM WND GST 715 N Cape Canaveral, FLUSAF WIND TOWER 403 HAD GUST TO 62 KNOTS FROM NW.
Mar 20, 4:02 PM EDTTSTM WND GST 654 E Port Saint John, FLDELAYED REPORT - A TRAINED SPOTTER MEASURED A 65MPH WIND GUST AT A WEATHER STATION IN NORTH MERRITT ISLAND.
Mar 20, 4:06 PM EDTHAIL 1.55 Nw Cocoa, FLREPORT FROM USAF METEOROLOGIST, ALONG TANGELO AVE ABOUT 1/4 MILE EAST OF I-95 IN CANAVERAL GROVES.
Mar 20, 4:14 PM EDTHAIL 1.254 Nne Cocoa, FLHAIL UP TO HALF DOLLAR SIZE NORTH MERRITT ISLAND.
Mar 20, 4:20 PM EDTTSTM WND GST 475 Ne Port Canaveral, FLUSAF WIND TOWER 0003 MEASURED A PEAK WIND GUST OF 41 KNOTS / 47 MPH FROM THE NORTHWEST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 20, 10:24 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.7 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2018-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2018-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
860 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

072 
WUUS52 KMLB 201942
SVRMLB
FLC009-202030-
/O.NEW.KMLB.SV.W.0008.180320T1942Z-180320T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
342 PM EDT TUE MAR 20 2018

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northern Brevard County in Florida...

* Until 430 PM EDT

* At 341 PM EDT, a severe thunderstorm was located near Titusville
  Airport, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Titusville, Rockledge, Cocoa, Cocoa Beach and Cape Canaveral. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM EDT for east central
Florida.

LAT...LON 2839 8056 2831 8058 2831 8086 2835 8086
      2839 8089 2841 8088 2843 8090 2845 8089
      2847 8090 2847 8087 2849 8088 2850 8088
      2854 8094 2856 8093 2862 8096 2862 8056
      2850 8051 2845 8050
TIME...MOT...LOC 1941Z 256DEG 41KT 2850 8086 

HAIL...1.00IN
WIND...60MPH
 
$$

Ulrich
3 follow-up statements
427 
WWUS52 KMLB 202001
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
401 PM EDT TUE MAR 20 2018

FLC009-202030-
/O.CON.KMLB.SV.W.0008.000000T0000Z-180320T2030Z/
Brevard FL-
401 PM EDT TUE MAR 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHERN BREVARD COUNTY...

At 359 PM EDT, a cluster of severe thunderstorms was located over 
central Brevard county, moving east at 45 mph. Hail up to the size 
of quarters was recently reported by a trained storm spotter in 
Canaveral Groves. 

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Titusville, Rockledge, Cocoa, Cocoa Beach and Cape Canaveral. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

A tornado watch remains in effect until 700 PM EDT for east central
Florida.

LAT...LON 2839 8056 2831 8058 2831 8086 2835 8086
      2839 8089 2841 8088 2843 8090 2845 8089
      2847 8090 2847 8087 2850 8088 2855 8094
      2855 8093 2862 8056 2850 8051 2845 8050
TIME...MOT...LOC 1959Z 256DEG 41KT 2855 8063 

HAIL...1.00IN
WIND...60MPH
 
$$

Ulrich
079 
WWUS52 KMLB 202016
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
416 PM EDT TUE MAR 20 2018

FLC009-202030-
/O.CON.KMLB.SV.W.0008.000000T0000Z-180320T2030Z/
Brevard FL-
416 PM EDT TUE MAR 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN BREVARD COUNTY...

At 413 PM EDT, a severe thunderstorm was located over central 
Brevard county over Merritt Island, Port Canaveral, and Cape 
Canaveral moving east at 45 mph. Hail up to the size of half dollars 
was recently reported in Merritt Island. 

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Surface observations and trained weather spotters. 

IMPACT...Expect hail and wind damage to roofs, siding, and trees. 

Locations impacted include...
Merritt Island, Port Canaveral, and Cape Canaveral. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

A tornado watch remains in effect until 700 PM EDT for Florida.

LAT...LON 2839 8056 2831 8058 2831 8079 2854 8079
      2862 8056 2850 8051 2845 8050
TIME...MOT...LOC 2013Z 256DEG 41KT 2859 8045 

HAIL...1.00IN
WIND...60MPH
 
$$

Ulrich
152 
WWUS52 KMLB 202026
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
426 PM EDT TUE MAR 20 2018

FLC009-202035-
/O.EXP.KMLB.SV.W.0008.000000T0000Z-180320T2030Z/
Brevard FL-
426 PM EDT TUE MAR 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BREVARD COUNTY
WILL EXPIRE AT 430 PM EDT...
        
The storm which prompted the warning has pushed off the coast near 
Port Canaveral and into the nearshore Atlantic waters. Therefore the 
warning for central Brevard county will be allowed to expire. 
However gusty winds and heavy rain are still possible with this 
thunderstorm. 

A tornado watch remains in effect until 700 PM EDT for Florida.

LAT...LON 2839 8056 2831 8058 2831 8079 2854 8079
      2862 8056 2850 8051 2845 8050
TIME...MOT...LOC 2025Z 256DEG 41KT 2862 8032 

$$

Ulrich

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 3:28 PM EDT, 14 minutes earlier.

Area forecast discussion, Mar 20, 3:28 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
328 PM EDT Tue Mar 20 2018

.DISCUSSION...

...Severe Storm Risk Continues into Early Evening...

Currently...Strong to severe storms around metro Orlando will move
northeast into Volusia and far nrn Brevard county through 5 pm.
Additional strong to severe storms are expected to move northeast
across areas from Osceola to Brevard counties into late afternoon.
Damaging winds, large hail and the possibility of an isolated
tornado will accompany the strongest storms. High resolution
guidance indicates a slight weakening trend to the convective line
as it moves toward Okeechobee/St Lucie and Martin through early
evening. The Tornado Watch continues through 7 pm from Brevard and
Osceola counties northward.

Tonight...Evening convection across Martin/St Lucie will sweep
southeast from Treasure coast into late evening as the surface cold
front will move through the area and a dry slot aloft will work
overhead through the late night hours. Will see clearing skies and
cooler air move into central FL with low level WNW flow. Morning
lows are expected in the 50s.

Previous...Wed-Sat...Dry, breezy/windy and cooler conditions will
occur Wed behind the front then remaining dry and cooler than normal
into the end of the workweek as a continental ridge across the
central U.S. shifts gradually eastward and maintains a predominantly
northerly component across area. Highs will generally range from the
upper 60s to mid 70s Wed, with lows again dropping into the 40s Wed
and Thu nights. High pressure then shifts offshore of the Southeast
U.S. coast into the weekend with flow veering to the south Saturday,
which will warm temperatures to more seasonable readings of 75-80.

Temps will continue to moderate into the 80s Sunday as winds veer SW
well ahead of the next cold front. Another period of dry weather is
indicated into next week with no notable rain chances shown over
land locations for at least the next 7 days.

&&

.AVIATION...
Cluster of SHRA/TSRA around metro Orlando (KISM-KMCO-KSFB) will
continue to move northeast toward KDAB-KTIX corridor into late
afternoon. Additional scattered convection will move northeast
toward KMLB-KVRB 21z-23z and from KFPR-KSUA 22z-01z. Tempo IFR/MVFR
conditions and strong convective wind gusts will be possible with
any storms. Convection will sweep southeast away from KFPR-KSUA into
late evening with VFR conditions overnight and Wed.

&&

.MARINE...
Tonight...WSW/W winds to 20-25 knots near shore and 25-30 knots
offshore will become NW overnight. No changes to current headlines
with Advisory to Gale conditions expected (Sebastian Inlet northward
offshore). Strong storms will move into the Atlantic late this
afternoon and evening with hail and wind gusts over 40 knots with
stronger storms.

Wed...NW winds to 20 knots near shore and 20-25 knots offshore will
continue through the afternoon. Advisory conditions will continue
with highest seas to 8 to 10 feet well offshore.

Thu-Sat (Previous)...Winds diminishing Thu-Fri with NW winds
countering the Gulf Stream and keeping seas choppy with lingering
headlines for caution over a portion of the waters into late
Thu/Fri. Light winds expected Sat as the ridge becomes oriented
closer to the immediate area. Seas subsiding to 2-3 ft nearshore and
up to 4 ft offshore Fri and continuing Sat with reduction to around
2 to 3 ft seas areawide Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  53  72  43  66 /  10   0   0   0
MCO  57  72  44  70 /  10   0   0   0
MLB  56  75  43  68 /  40   0   0   0
VRB  58  76  42  68 /  40   0   0   0
LEE  55  73  45  70 /  10   0   0   0
SFB  55  72  45  69 /  10   0   0   0
ORL  57  72  48  69 /  10   0   0   0
FPR  57  76  41  70 /  40   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory until 8 PM EDT this evening for Coastal
     Volusia County-Indian River-Inland Volusia County-Martin-
     Northern Brevard County-Northern Lake County-Okeechobee-
     Orange-Osceola-Seminole-Southern Brevard County-Southern
     Lake County-St. Lucie.

     Tornado Watch until 7 PM EDT this evening for Coastal Volusia
     County-Inland Volusia County-Northern Brevard County-
     Northern Lake County-Orange-Osceola-Seminole-Southern
     Brevard County-Southern Lake County.

AM...Tornado Watch until 7 PM EDT this evening for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Volusia-Brevard County
     Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory until 4 AM EDT Thursday for Flagler Beach
     to Volusia-Brevard County Line 0-20 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
     60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
     nm.

     Small Craft Advisory until 8 PM EDT this evening for Flagler
     Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
     Brevard County Line to Sebastian Inlet 20-60 nm.

     Gale Warning from 8 PM this evening to 4 AM EDT Thursday for
     Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

&&

Volkmer/Spratt/Cristaldi/Ulrich/Glitto/Combs/Rodriguez
Hazardous weather outlook, Mar 20, 10:38 AM EDT, 5 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1038 AM EDT Tue Mar 20 2018

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-202200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
1038 AM EDT Tue Mar 20 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...

...Enhanced Threat of Severe Weather Across East Central Florida
This Afternoon and Evening...

...Tornado Watch until 7 pm EDT for Lake, Volusia, Seminole, Orange,
Osceola and Brevard Counties...

A squall line is expected to develop ahead of a cold front and move
into areas northwest of I-4 early this afternoon. Ahead of this
line, a few strong to severe storms will continue to form and
push across the northern sections through early afternoon.

The line will push southward with a potential secondary band of
showers and storms farther south over the Gulf moving rapidly
eastward. This will lead to numerous showers and storms pushing
quickly toward the east-northeast across east central Florida around
55 to 60 mph through mid to late afternoon. This activity will then
shift south and offshore of the Treasure Coast by late evening.

Strong to severe storms will occur with this activity. Damaging wind
gusts up to 60 to 70 mph and frequent lightning strikes will be the
main threat from any severe storms, but large hail and isolated
tornadoes will also be possible. Make sure you have a way of
receiving timely severe weather watches and warnings for your area.

.HIGH WIND IMPACT...
Southwest winds will increase up to 20 to 25 mph into the
afternoon with frequent gusts up to 35 mph. A Lake Wind Advisory
is in effect this afternoon through early evening for all of east
central Florida.

.RIP CURRENT IMPACT...
A Moderate Risk of rip currents will exist along the beaches of
east central Florida today. Make sure to swim near a lifeguard
and be alert and prepared to take cover for any fast moving strong
to severe storms that cross the beaches and push offshore.

.MARINE THUNDERSTORM GUST IMPACT...
Scattered to numerous fast moving storms, pushing rapidly to the
east-northeast up to 50 to 60 knots and offshore through the
afternoon hours are expected across the area. Some storms may be
severe, producing wind gusts up to 60 knots.

.WATERSPOUT IMPACT...
Storms pushing offshore through this afternoon and evening will have
the potential to produce isolated waterspouts over the intracoastal
and adjacent Atlantic waters.

.WIND AND SEA IMPACT...
Southwest winds up to 15 to 20 knots over the waters today will
become westerly and increase to around 20 to 25 knots tonight,
with frequent gusts to gale force expected over the offshore
waters of Volusia and Brevard counties. A Small Craft Advisory
goes into effect this afternoon for the entire coastal waters,
with a Gale Warning in effect offshore, north of Sebastian inlet,
into tonight.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
Hazardous boating conditions will continue through mid week with
a fresh to strong north to northwest breeze behind the cold front.
A very dry airmass building in behind this boundary will also
lead to a higher fire danger across the area during the afternoon
hours of Wednesday through at least Friday.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather. Formal activation may be
needed.

Weitlich/Glitto

In the hours before

Local storm report, Mar 20, 3:02 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
302 PM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             5 WSW CHULUOTA          28.62N 81.20W
03/20/2018  E1.50 INCH       Seminole           FL   TRAINED SPOTTER

            PING PONG SIZE HAIL IN OVIEDO FROM TRAINED SPOTTER.

&&

PG
Local storm report, Mar 20, 3:17 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
317 PM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             5 WSW CONWAY            28.48N 81.42W
03/20/2018  M1.00 INCH       Orange             FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZED HAIL AT THE 4300
            BLOCK OF JOHN YOUNG PARKWAY.

&&

KR
Special weather statement, Mar 20, 3:20 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Melbourne FL
320 PM EDT TUE MAR 20 2018

FLZ041-044>046-141-144-147-202015-
Northern Lake County FL-Northern Brevard County FL-
Inland Volusia County FL-Orange FL-Seminole FL-
Coastal Volusia County FL-Southern Lake County FL-
320 PM EDT TUE MAR 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...LAKE...NORTHERN
BREVARD...ORANGE AND CENTRAL VOLUSIA COUNTIES UNTIL 415 PM EDT...

Scattered strong to severe thunderstorms will continue to affect
portions of Lake, Orange and Seminole Counties. Some of these storms
will move into southern Volusia and northern Brevard Counties
through late afternoon. Individual storm motion is east to northeast
at 50 to 55 mph.

Nickel size hail and wind gusts of 50 to 55 mph are expected with
many of the storms. A few severe storms will likely produce large
and damaging hail, as well as damaging winds.

Storms have recently produced ping pong ball size hail in Oviedo and
quarter size hail just southwest of downtown Orlando.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with many of these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 700 PM EDT for east central
Florida.

LAT...LON 2896 8195 2896 8166 2901 8166 2913 8094
      2842 8052 2835 8057 2835 8179 2836 8179
      2836 8186 2835 8186 2835 8196
TIME...MOT...LOC 1911Z 253DEG 49KT 2864 8103

Spratt
Local storm report, Mar 20, 3:26 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
326 PM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             5 SSW AZALEA PARK       28.48N 81.31W
03/20/2018  E1.00 INCH       Orange             FL   PUBLIC

            QUARTER SIZE HAIL NEAR INTERSECTION OF HOFFNER/SEMORAN
            JUST NORTH OF OIA.

&&

PG
Local storm report, Mar 20, 3:29 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
329 PM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             3 SW CONWAY             28.47N 81.37W
03/20/2018  E1.00 INCH       Orange             FL   POST OFFICE

            HAIL REPORTED AS QUARTER SIZE OR LARGER NEAR INTERSECTION
            OF GATLIN AND CONWAY.

&&

PG
Local storm report, Mar 20, 3:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
341 PM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             MAITLAND                28.63N 81.37W
03/20/2018  E1.00 INCH       ORANGE             FL   PUBLIC

            QUARTER SIZE HAIL IN MAITLAND, RELAYED BY EM.

0330 PM     HAIL             2 WNW AVALON PARK       28.52N 81.19W
03/20/2018  E1.00 INCH       Orange             FL   AMATEUR RADIO

            QUARTER SIZE HAIL NEAR ALAFAYA TRAIL AND STONEY BROOK
            EAST.

&&

PG

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 3:13 AM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia17 hr
Mar 20, 3:17 AM EDTGale WarningMLB31 hr
Mar 20, 9:19 AM EDTSpecial Weather StatementMLBVolusia56 min
Mar 20, 9:30 AM EDTSevere Thunderstorm WarningMLBVolusia45 min
Mar 20, 9:39 AM EDTTornado WarningMLBVolusia51 min
Mar 20, 10:31 AM EDTSevere Thunderstorm WarningMLBVolusia29 min
Mar 20, 10:33 AM EDTSpecial Marine WarningMLB42 min
Mar 20, 1:39 PM EDTSevere Thunderstorm WarningMLBLake36 min
Mar 20, 1:57 PM EDTTornado WarningMLBLake, Orange33 min
Mar 20, 2:17 PM EDTSpecial Weather StatementMLBLake, Orange, Seminole, Volusia58 min
Mar 20, 2:24 PM EDTSevere Thunderstorm WarningMLBLake36 min
Mar 20, 2:26 PM EDTTornado WarningMLBOrange, Seminole34 min
Mar 20, 2:32 PM EDTTornado WarningMLBLake18 min
Mar 20, 2:48 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole27 min
Mar 20, 3:03 PM EDTSevere Thunderstorm WarningMLBOrange27 min
Mar 20, 3:09 PM EDTSpecial Marine WarningMLB111 min
Mar 20, 3:18 PM EDTSevere Thunderstorm WarningMLBOrange27 min
Mar 20, 3:20 PM EDTSpecial Weather StatementMLBLake, Orange, Seminole, Volusia55 min
Mar 20, 4:14 PM EDTSpecial Weather StatementMLBVolusia61 min
Mar 20, 4:50 PM EDTSpecial Weather StatementMLBLake, Orange55 min
Mar 20, 5:05 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Osceola, Saint Lucie85 min
Mar 20, 5:20 PM EDTSpecial Marine WarningMLB115 min
Mar 20, 5:25 PM EDTTornado WarningMLBOkeechobee35 min
Mar 20, 5:26 PM EDTSpecial Weather StatementMLBVolusia49 min
Mar 20, 5:32 PM EDTSevere Thunderstorm WarningMLBVolusia28 min
Mar 20, 5:38 PM EDTSpecial Marine WarningMLB2 hr
Mar 20, 5:56 PM EDTSevere Thunderstorm WarningMLBIndian River, Okeechobee, Saint Lucie34 min
Mar 20, 6:00 PM EDTSpecial Weather StatementMLBOrange, Seminole60 min
Mar 20, 6:35 PM EDTSpecial Weather StatementMLBSaint Lucie25 min
Mar 20, 7:25 PM EDTSpecial Weather StatementMLBSaint Lucie20 min
Mar 20, 7:50 PM EDTSpecial Weather StatementMLBMartin25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.